# SDR DXTA2021101150150

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 12,749 hours, 9,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 927
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE OF THE EMERGENCY BATT PACKS IS NOT HOLDING A CHARGE. EMER EXIT LIGHTS AROUND MAIN CABIN DOOR ARE NOT WORKING (3 LIGHTS BOTH ON SIDES OF DOOR AND ONE ABOVE), 2 CEILING LIGHTS ON SIC SIDE, HALF OF AISLE LIGHTS ARE OUT. // SIGNOFF// REMOVED FAULTY FWD EMERGENCY BATTERY PACK AND INSTALLED OVEHAULED EMERGENCY BATTERY PACK. REF CE 560XL/XLS AMM 33-50-01. OPS CHECKS GOOD REF
